# SDR AALA202505268620

- Difficulty date: May 23, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 43,883 hours, 17,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS, EMERGENCY LIGHT AT ROW 16C IS INOPERATIVE. MAINTENANCE  REATTACHED EMERGENCY LIGHT ASSEMBLY TO SEAT ROW 16C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
